# SDR CA010627032

- Difficulty date: May 17, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT CREW REPORTED LOW OIL PRESSURE AND ASSOCIATED WITH HIGH OIL TEMPERATURE. ENGINE REPLACED AND A/C RETURNED TO SERVICE.
